# SDR EIA2000066

- Difficulty date: February 1, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT CARGO COMPT BS 1480 LEFT BULKHEAD WEB CRACKED AT APU BLEED DUCT CUTOUT 1 O-CLOCK POSITION.  BS 1480 LEFT BULKHEAD WEB REPAIRED AT APU BLEED DUCT CUTOUT AREA PER BOEING DWG 144U2602 AND SB 747-53-2309.  (M)
